# SDR SWAA2022030482111

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON PANEL 441EL IS DISBONDED LWR AFT CORNER / RECEIVED NEW ACCESS PANEL 441EL. POSITIONED NEW PANEL 441EL MATCH DRILLED TO AIRCRAFT STRUCTURE; AND APPLIED PAINT TO EXTERIOR SURFACE. IAW DWG 311A2531; SRM 51-20-07-0G-0; AMM 51-21-99-300-801
